# SDR S2YA04035

- Difficulty date: October 1, 2004
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N351SK
- Make and model: Dorner DO328300
- Aircraft serial: 3108
- Engine: Pwa PW306B
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Unit
- Part number: 8224963003
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE CREW NOTED A LT FADEC FAULT AND NO ITT INDICATION ON THE RT ENGINE, AFTER CONSULTING MECHANIC, THEY MADE AN AIR-TURN-BACK.  THE MECHANIC  INSPECTED THE AC AND REPLACED THE RT EDU.  THE AC WAS RETURNED TO SERVICE WITH NO FURTHER DEFECTS. (K)
